| Model Number |
439878 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a surgical procedure a lead integrity alert (lia) was triggered for high rate non-sustained episodes and sensing integrity counter (sic).There was oversensing and noise noted on the stored episodes.The patient received two inappropriate shocks from the cardiac resynchronization therapy defibrillator (crt-d) due to the lead noise.The patient also experienced phrenic nerve stimulation left ventricular (lv) lead post operatively.Follow up was conducted and noted that the cause of the inappropriate shocks was determined to be due to a total left shoulder arthroplasty surgery and were in response to the noise observed on the lead during the procedure.It was also noted that lv lead is programmed off.The crt-d remains in use.No further patient complications have been reported as a result of this event.